# SDR PNSA050902

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 40,938 hours, 26,120 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: 2770001013
- Condition: Broken
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT SQUAWKED "RUDDER TRIM TAB BROKEN AND LOOSE".  RUDDER TRIM TAB WAS DEFLECTED FULLY TO THE RIGHT WHEN THE AIRCRAFT ARRIVED AT MAINTENANCE BASE.  PILOT REPORTED FULL RIGHT RUDDER DEFLECTION WAS REQUIRED TO CONTROL THE AIRCRAFT.  MAINTENANCE FOUND BROKEN RUDDER TRIM CABLE IN EMPENNAGE ON THE LEFT SIDE ON THE AIRCRAFT.  THE CABLE WAS CHAFED BY A SCEET DUCT DRAIN LINE AT ABOUT FUSELAGE STATION 600.  AIRCRAFT HAD ACCUMULATED 641.6 FLIGHT HOURS SINCE LAST INSPECTION OF THAT ZONE.
